# SDR QXEA2025080500287

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 17,526 hours, 12,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE.PERFORMED GVI OF L1 DOOR. NO DEFECTS NOTED. DOOR OPENS AND CLOSES NORMALLY.  AC RETURNED TO SERVICE. NO PARTS REPLACED.
